{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602009902699800   Reference number:68A0009415

Proof of a conjecture on the behaviour of the scattering amplitude for large imaginary angular momenta.

Author (2):
Volume:Issue:Page: 619-626  Publication year: 1968
JST Material Number: B0781A  ISSN: 0550-3213  Document type: Article
Article type: 原著論文  Country of issue: Netherlands (NLD) 
Terms in the title (5):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page